Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 9, 2007, 5:50 PM EDT for Granville County, Person County, North Carolina. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2007, 5:50 PM EDT (21:50 UTC)
- Expired
- May 9, 2007, 6:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Granville County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 84 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 5:53 PM EDT | HAIL 1 | 6 Se Roxboro, NC | QUARTER SIZE HAIL REPORTED BY PUBLIC IN COMMUNITY OF SURL... 6 MILES SE OF ROXBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KRAH 092150 SVRRAH NCC077-145-092215- /O.NEW.KRAH.SV.W.0070.070509T2150Z-070509T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 550 PM EDT WED MAY 9 2007 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PERSON COUNTY IN CENTRAL NORTH CAROLINA WEST CENTRAL GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 615 PM EDT * AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER SURL...OR ABOUT 9 MILES SOUTHEAST OF ROXBORO...MOVING WEST AT 15 MPH. NICKEL SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROXBORO... A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN. GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. LAT...LON 3623 7880 3641 7876 3649 7914 3627 7920 $$ RLH
2 follow-up statements
000 WWUS52 KRAH 092200 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 559 PM EDT WED MAY 9 2007 NCC077-145-092215- /O.CON.KRAH.SV.W.0070.000000T0000Z-070509T2215Z/ PERSON NC-GRANVILLE NC- 559 PM EDT WED MAY 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR WEST CENTRAL GRANVILLE AND PERSON COUNTIES... AT 558 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SURL...OR ABOUT 6 MILES SOUTHEAST OF ROXBORO...MOVING NORTHWEST AT 5 MPH. LOCATIONS IN THE PATH OF THE STORM INCLUDE... BUSHY FORK. HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN THE COMMUNITY OF SURL AT 554 PM EDT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. LAT...LON 3623 7880 3641 7876 3649 7914 3627 7920 $$ WSS
000 WWUS52 KRAH 092214 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 614 PM EDT WED MAY 9 2007 NCC077-145-092224- /O.EXP.KRAH.SV.W.0070.000000T0000Z-070509T2215Z/ PERSON NC-GRANVILLE NC- 614 PM EDT WED MAY 9 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GRANVILLE AND PERSON COUNTIES EXPIRES AT 615 PM EDT... THE WARNING WILL NOT BE EXTENDED AS THE STORM HAS WEAKENED BELOW SEVERE CRITERIA. LAT...LON 3623 7880 3641 7876 3649 7914 3627 7920 $$ WSS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:30 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 9, 2:30 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 230 PM EDT WED MAY 9 2007 .SYNOPSIS...SUBTROPICAL STORM ANDREA OFF THE SOUTHEAST COAST WILL CONTINUE TO DRIFT SLOWLY WESTWARD AND EVENTUALLY SOUTHWESTWARD TOWARDS NORTHERN FLORIDA THROUGH THURSDAY. ONSHORE FLOW ASSOCIATED WITH THIS SYSTEM WILL CONTINUE TO BRING HUMID AIR AND A CHANCE OF SHOWERS AND THUNDERSTORMS INTO THE AREA THROUGH TONIGHT. && .NEAR TERM /THROUGH THURSDAY/... SUBTROPICAL STORM ANDREA WAS LOCATED OFF THE SOUTHEAST COAST THIS AFTERNOON... ABOUT 140 MILES SOUTHEAST OF SAVANNAH GA...MOVING SLOWLY TO THE WEST AT 3 MPH. A 1022 MB AREA OF HIGH PRESSURE WAS LOCATED OFF THE NJ COAST...WITH SFC RIDGING EXTENDING SOUTHWEST THROUGH VA AND WESTERN NC. SAT IMAGERY SHOWS BROKEN/OVERCAST CLOUD COVER ASSOC/W ONSHORE FLOW AND WEAK ISENTROPIC UPGLIDE ACROSS THE STATE THIS AFTERNOON. DEWPOINTS HAVE RISEN INTO THE LOWER/MID 60S ACROSS CENTRAL NC. CONVECTION THAT DEVELOPED OFFSHORE AND OVER EASTERN NC EARLIER WILL CONTINUE TO ADVECT WESTWARD INTO PORTIONS OF CENTRAL NC THE REMAINDER OF THIS AFTERNOON AND EVENING. CONVECTION IS ALSO EXPECTED TO DEVELOP ACROSS CENTRAL NC AS TEMPS RISE INTO THE MID/UPPER 70S. BEST CHANCE FOR PRECIP WILL REMAIN IN EASTERN PORTIONS OF THE CWA... PRIMARILY ALONG AND EAST OF HIGHWAY 1. WILL UP POPS TO LIKELY IN THE COASTAL PLAIN AND TAPER BACK TO CHANCE TO THE WEST. WILL CONTINUE TO MENTION FOG DEVELOPING DURING THE OVERNIGHT PERIOD AND LASTING THROUGH SHORTLY AFTER SUNRISE WITH PLENTY OF BOUNDARY LAYER MOISTURE AND LIGHT WINDS ACROSS THE AREA. THROUGH THE DAY THURSDAY...ALTHOUGH FCST SOUNDINGS SHOW SOME INSTABILITY DURING THE AFTERNOON...BOTH THE 12Z NAM AND GFS SHOW DIVERGENCE FROM THE SFC THROUGH ROUGHLY 850 MB AS LOW-LEVEL RIDGE DROPS SOUTH INTO CENTRAL NC. THIS SHOULD HELP INHIBIT CONVECTIVE DEVELOPMENT DURING THE AFTERNOON ACROSS MUCH OF THE AREA. SHEAR DECREASES SIGNIFICANTLY BY THU...WITH NO MORE THAN 5-10 KNOTS THROUGH 500 MB...SO IT WILL BE TOUGH TO ADVECT ANYTHING INTO THE AREA FROM THE EAST AS IT HAS DURING THE PAST SEVERAL DAYS. HOWEVER...WILL LEAVE A SLIGHT CHANCE OF A SHOWER OR STORM IN AREAS ALONG AND EAST OF INTERSTATE 95 WHERE BETTER LOW LEVEL MOISTURE COMBINED WITH AFTERNOON HEATING MAY ALLOW AN ISOLATED CONVECTIVE CELL TO DEVELOP. BLEND OF MOS GUIDANCE YIELDS HIGH TEMPS IN THE LOWER 80S...WHICH SEEMS REASONABLE GIVEN LESS CLOUD COVER EXPECTED THU AFTERNOON VERSUS WED. -VINCENT && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... SUBTROPICAL STORM ANDREA WILL CONTINUE TO MEANDER SLOWLY WSW TOWARDS THE NORTHERN FL COAST DURING THE SHORT TERM PERIOD...MOST LIKELY WEAKENING ALONG THE WAY. LATE FRIDAY A NORTHERN STREAM H5 TROF WILL DROP SOUTHEAST THROUGH THE OHIO VALLEY...REACHING CENTRAL NC BY LATE SAT MORNING AND EARLY SAT AFTERNOON. A SFC BOUNDARY WILL DROP SOUTH INTO THE AREA AS WELL...SLOWLY CROSSING THROUGH CENTRAL NC BY SAT NIGHT. THE COMBINATION OF THE UPPER LEVEL SHORTWAVE AND SFC BOUNDARY WILL SUPPORT A CHANCE OF SHOWERS AND STORMS BEGINNING FRI AFT/EVE IN N/NW PORTIONS OF THE CWA...SPREADING SOUTHEAST FRIDAY NIGHT THROUGH SAT AFT/EVE. BEST CHANCE OF PRECIP WILL BE IN SOUTHEAST PORTIONS OF THE CWA THROUGHOUT THE DAY SAT WHERE PWAT VALUES ARE EXPECTED TO BE WELL ABOVE NORMAL...AND SFC DEWPOINTS MAY APPROACH 70F. MOS GUIDANCE AND THICKNESSES SUPPORT HIGH TEMPS IN THE LOWER/MID 80S ON FRI...WITH SIMILAR ALTHOUGH SLIGHTLY COOLER HIGH TEMPS ON SAT WITH MORE CLOUD COVER EXPECTED. -VINCENT && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS THE LONGWAVE TROUGH DEEPENS SOMEWHAT OVER EASTERN CANADA AND INTO THE NORTHEAST UNITED STATES...HIGH PRESSURE WILL GRADUALLY BUILD OVER CENTRAL NORTH CAROLINA AND BRING DRIER AIR INTO THE AREA. HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS DURING THE DAY SUNDAY DUE TO SOME UNCERTAINTY AS TO THE SOUTHWARD PROGRESS OF THE SURFACE FRONT SATURDAY NIGHT. EVEN IF THE SURFACE FRONT IS ABLE TO PUSH INTO SOUTH CAROLINA...AS THE GFS AND CANADIAN IMPLY...THE BETTER CHANCES FOR ANY LINGERING PRECIPITATION MAY BE IN THE MORNING OR EARLY AFTERNOON ALONG AND AHEAD OF THE 850MB FRONT THAT WILL BE MOVING THROUGH CENTRAL NORTH CAROLINA. HIGH PRESSURE AND NORTHWEST FLOW ALOFT WILL BRING DRIER AIR AND LITTLE OR NO CHANCES FOR SHOWERS SUNDAY NIGHT THROUGH TUESDAY MORNING. THE UPPER FLOW GRADUALLY BACKS MORE TO THE WEST LATE MONDAY INTO EARLY TUESDAY...AND WITH THAT THE APPROACH OF ANOTHER COLD FRONT FROM THE GREAT LAKES...WHICH COULD BE AS CLOSE AS JUST NORTH OF THE BORDER IN VIRGINIA BY 00Z WEDNESDAY. MOISTURE WILL GRADUALLY INCREASE AS THE SURFACE HIGH MOVES OFF OF THE COAST RETURNING THE LOW-LEVEL FLOW TO THE SOUTH...AND SURFACE LEE TROUGH OR...MORE LIKELY...ANY DEEP CONVECTION THAT OCCURS ALONG THE FRONT JUST TO OUR NORTH MAY POSE A SLIGHT CHANCE OF AFFECTING CENTRAL NORTH CAROLINA TUESDAY AFTERNOON. THIS IS MORE APT TO OCCUR NORTH OF U.S. 64...BUT ON WEDNESDAY WITH THE FRONTAL ZONE VERY CLOSE OR OVERHEAD...THERE IS CURRENTLY THE HIGHEST CHANCES OF SHOWERS AND THUNDERSTORMS IN THE LONG-TERM PERIOD. TEMPERATURES WILL BE WITHIN A FEW DEGREES OF SEASONAL NORMS...WITH A NOTICEABLE INCREASE IN HUMIDITY EXPECTED MOVING FROM THE EARLY TO MIDDLE OF THE WORK WEEK PARTICULARLY OVER THE SANDHILLS AND SOUTHERN COASTAL PLAIN. -DJF && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... MOIST EAST TO SOUTHEAST FLOW IS PROVIDING AMPLE LOW LEVEL MOISTURE RESULTING IN MOSTLY MVFR CEILINGS THROUGH THE AFTERNOON HOURS. CEILING WILL BOUNCE AROUND BETWEEN 2500-4000 FEET OVER ALL OF CENTRAL NC THROUGH THIS EVENING. SCATTERED SHOWERS WITH A FEW ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA WITH THE HEAVIEST SHOWERS MAINLY FROM RDU EAST TO RWI...GSB AND RZZ. SHOWERS WILL SLOWLY DISSIPATE THIS EVENING WITH LOSS OF HEATING HOWEVER LOW CLOUDS WILL MOVE BACK IN BETWEEN 03-05Z DROPPING CONDITIONS TO IFR ND LIFR ACROSS THE ENTIRE AREA. EXPECT WIDESPREAD FOG THROUGH THE EARLY MORNING HOURS WITH VISIBILITIES ONE MILE AND LESS. CONDITIONS WILL IMPROVE TO VFR BY LATE THURSDAY MORNING WITH SCT050 EXPECTED IN THE AFTERNOON. AVIATION OUTLOOK...NO SIGNIFICANT WEATHER IMPACTS EXPECTED BEYOND THE TAF FORECAST PERIOD. -JO && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...DJF AVIATION...JO
Hazardous weather outlook, May 9, 11:46 AM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE RALEIGH NC 1146 AM EDT WED MAY 9 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-100915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1149 AM EDT WED MAY 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS CENTRAL NORTH CAROLINA. ISOLATED STORMS MAY BECOME STRONG TO SEVERE IN THE COASTAL PLAIN AND SAND HILLS ALONG AND EAST OF HIGHWAY 1...WITH THE PRIMARY THREAT FROM LARGE HAIL AND STRONG DOWNBURST WINDS. ANY STORMS THAT DEVELOP WILL ALSO HAVE THE POTENTIAL TO PRODUCE FREQUENT DEADLY CLOUD TO GROUND LIGHTNING... WITH STRIKES AS FREQUENT AS 2 OR 3 PER MINUTE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... GIVEN THE BRIEF AND ISOLATED NATURE OF ANY STRONG OR SEVERE STORMS THIS AFTERNOON... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. VINCENT
In the hours before
Special weather statement, May 9, 2:36 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 236 PM EDT WED MAY 9 2007 NCZ043-091930- WILSON- 236 PM EDT WED MAY 9 2007 ...STRONG THUNDERSTORM WILL MOVE ACROSS WILSON COUNTY THROUGH 330 PM EDT... AT 236 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SARATOGA...OR ABOUT 16 MILES WEST OF FARMVILLE...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...WILSON...LUCAMA... NEW HOPE...SIMS. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. VINCENT
Special weather statement, May 9, 3:14 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 314 PM EDT WED MAY 9 2007 NCZ011-092015- HALIFAX- 314 PM EDT WED MAY 9 2007 ...STRONG THUNDERSTORM WILL MOVE NORTHWEST THROUGH HALIFAX COUNTY THROUGH 415 PM EDT... AT 314 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SCOTLAND NECK...OR ABOUT 14 MILES SOUTHWEST OF RICH SQUARE...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ENFIELD AND LOCATIONS ALONG INTERSTATE 95 BETWEEN GLENVIEW AND ROANOKE RAPIDS. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. VINCENT
Special weather statement, May 9, 3:39 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 339 PM EDT WED MAY 9 2007 NCZ027-092030- NASH- 339 PM EDT WED MAY 9 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS NASH COUNTY THROUGH 430 PM EDT... AT 339 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES NORTHEAST OF RED OAK...OR ABOUT 10 MILES NORTH OF ROCKY MOUNT... MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...RED OAK...AVENTON. SMALL PEA SIZE HAIL AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. JO
Special weather statement, May 9, 3:47 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 347 PM EDT WED MAY 9 2007 NCZ008>010-025-026-041-092100- DURHAM-FRANKLIN-GRANVILLE-VANCE-WAKE-WARREN- 347 PM EDT WED MAY 9 2007 ...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS WARREN...GRANVILLE...VANCE...FRANKLIN...DURHAM AND WAKE COUNTIES THROUGH 500 PM EDT... AT 347 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HALIFAX TO CASTALIA...WENDELL AND RALEIGH...MOVING NORTHWEST AT 15 MPH. THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING PERIODS OF HEAVY RAIN AND OCCASIONAL LIGHTNING. LOCATION WHICH CAN EXPECT PERIODS OF BRIEF HEAVY RAIN INCLUDE RALEIGH...KNIGHTDALE...ROLESVILLE...WAKE FOREST...DURHAM...BUNN... LOUISBURG...FRANKLINTON...CENTERVILLE AND WARRENTON. BRIEF HEAVY RAIN CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING.
Local storm report, May 9, 5:09 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT WED MAY 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL NNE GORMAN 36.04N 78.81W
05/09/2007 M0.75 INCH DURHAM NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED A FEW MILES NORTH-NORTHEAST OF
GORMAN.
&&
WFORAHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Durham | 31 min |
| May 9, 4:55 PM EDT | Severe Thunderstorm Warning | RAH | Granville | 20 min |
| May 9, 5:31 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 29 min |
| May 9, 5:51 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 24 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.